# SDR AALA202202088687

- Difficulty date: February 7, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 78,165 hours, 9,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLOOR PROXIMITY EMERGENCY LIGHTS AT DOORS L1 AND R1 FAILED TEST. RESEATED LOOSE CONNECTOR D03111 PER WDM 33-51-38.
